# SDR UIEA2012110300510

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,472 hours, 14,840 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 500603D
- Part serial: 1002
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FWD BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED WITH LT FWD FUEL PUMP EICAS MESSAGE.  REPLACED LT FWD BOOST PUMP WITH REPAIRED UNIT IAW AMM 28-22-03, LEAK AND OPS CHECKED GOOD.
